# SDR HYIA20181023001

- Difficulty date: October 18, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: C4020248
- Aircraft time: 33,648 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 390 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED STRONG SMELL OF SMOKE IN CABIN AFTER TAKE-OFF. MAINTENANCE INSPECTED AIRCRAFT HEATING AND ELECTRICAL SYSTEM WITH NO OBVIOUS DEFECTS NOTED. REPLACED THE AVIONICS MASTER SWITCH AS A PRECAUTIONARY MEASURE. NO DEFECTS NOTED.
